Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Big bruise, numbness in fingers after injecting meth. Why is it happening?

Hi 3 days ago I injected meth with clean new and sanitied utinsiles . During the injection was no pain. Right after I noticed a small bruise forming, also no pain. The next day it was a bigger bruise and numbness started occuring in my fingers the next day numbness occured threw out my right hand injection is on my upper right arm . right hand also getting faint discoloration and difference in temperature. my fingers on left hand started feeling numb today the bruise is now the size of a baseball. I have no insurance but I dont want to die. Wat cud it be how do I go about it and wat are the dangers of waitingor it to go away on its own?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

You have developed numbness, tingling after injecting meth. It might be due to injury to vein which resulted due to injection. It finally resulted in inflammation or thrombophlebitis of vein. As infection is spreading whole hand is developing numbness and discoloration. But as you have mentioned that you have also developed numbness on opposite hand also, but thrombophlebitis is usually localized.
Other possibility is allergic reaction and neuritis due to some adulteration in meth. Due to this you might have developed numbness in both extremities. I advise you to visit ER as soon as possible because to contain spread medicines are necessary.


Dr. Seikhoo Bishnoi
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor